×

zbMATH — the first resource for mathematics

Some applications of hypergeometric shift operators. (English) Zbl 0696.33006
The author gives proofs of the formulae defining some properties of certain polynomial functions associated with root systems of Lie algebras. These formulae were earlier given as conjectures both by the author and others. The results obtained involve the search of the constant term of the Laurent polynomial, the evaluation of the Jacobi polynomial at the identity element in terms of Harish-Chandra’s c- function, the structure of the Bernstein-Sato polynomial. These results are obtained as consequences of the existence theorem of shift operators which play an important role in the theory of generalized hypergeometric functions of several variables associated with root systems.
Reviewer: A.V.Rosenblyum

MSC:
33C60 Hypergeometric integrals and functions defined by them (\(E\), \(G\), \(H\) and \(I\) functions)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] [B] Bourbaki: Groupes et algèbres de Lie, Ch 4, 5 et 6, Masson, Paris 1981
[2] [C] Carter, R.W.: Simple groups of Lie type. New York: Wiley and sons 1972 · Zbl 0248.20015
[3] [D] Deligne, P.: Equations Différentielles à Points Singuliers Reguliers (Lect. Notes Math., vol. 163). Berlin Heidelberg New York: Springer Verlag (1970)
[4] [G] Good, I.J.: Short proof of a conjecture of Dyson. J. Math. Phys.11 (1970)
[5] [Gu] Gunson, J.: Proof of a conjecture of Dyson in the statistical theory of energy levels. J. Math. Phys.3, 752-753 (1962) · Zbl 0111.43903
[6] [H] Heckman, G.J.: Root systems and hypergeometric functions II. Comp. Math.64, 353-373 (1987) · Zbl 0656.17007
[7] [HO] Heckman, G.J., Opdam, E.M.: Root systems and hypergeometric functions I. Comp. Math.64, 329-352 (1987) · Zbl 0656.17006
[8] [K] Koornwinder, T.H.: Orthogonal polynomials in two variables which are eigenfunctions of two algebraically independent partial differential operators I. Indag. Math.36, 48-58 (1974) · Zbl 0263.33011
[9] [M1] Macdonald, I.G.: Some conjectures for root systems. SIAM J. Math. An.13, 988-1007 (1982) · Zbl 0498.17006
[10] [M2] Macdonald, I.G.: Jacobi polynomials I, II, III (unpublished manuscripts, 1987)
[11] [O1] Opdam, E.M.: Root systems and hypergeometric functions III. Comp. Math.67, 21-49 (1988) · Zbl 0669.33007
[12] [O2] Opdam, E.M.: Root systems and hypergeometric functions IV. Comp. Math.67, 191-209 (1988) · Zbl 0669.33008
[13] [S] Selberg, A.: Bemerkninger om et Multiplet Integral. Norsk. Mat. Tidsskrift26, 71-78 (1944)
[14] [T] Titchmarsh, E.C.: The theory of functions. Oxford: Oxford University Press 1932 · Zbl 0005.21004
[15] [W] Wilson, K.: Proof of a conjecture by Dyson. J. Math. Phys.3, 1040-1043 (1962) · Zbl 0113.21403
[16] [Y.S.] Yano, T., Sekiguchi, J.: The microlocal structure of weighted homogeneous polynomials associated with Coxeter systems I. Tokyo J. Math.2 (1979) · Zbl 0449.58025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.